# SDR 99FDEA00291

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-176 - ON T/O IN NR 2 SYS LAND GEAR WOULD NOT RETRACT, HANDLE WOULD NOT GO ABOVE HALFWAY.  SWITCH TO SYS NR 1 HANDLE WENT UP BUT GEAR STAY DOWN.
